# SDR AALA20141022019

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 109,982 hours, 17,718 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE LT ENG FUEL FILTER BYPASS INDICATION CAME ON.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R LT ENG FUEL FILTER & FUEL FILTER BYPASS SWITCH.  SYS GND CHECKED NORMAL OPERATION CLOSED.
